# SDR SWAA2022032232135

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A750118
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 887 AND 907+7' R/H Z ANGLE HAS 3 EA AREAS OF CORROSION TO TOP SKIN SURFACE AS MARKED / REMOVED CORROSION FROM R/H Z-ANGLE STA 887-907+7' & EVALUATED MATERIAL. LOSS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2. DEPTH = 0.010'; ORIG 'T'= 0.040; REMAINING 'T'= 0.030' TOOL# AAR 36647 DUE 06/07/20. TREATED & PRIMED AREA IAW SRM 51-20-01 & AMM 51-21-72-370-804. REPLACED Z ANGLE AT STA 887 TRO STA 947 IAW B737 SRM 51-40-02-060 AND BOEING DWG 146A7500 REMOVABLE COMPONENT P/N 147A7501-18
